# SDR AWXA9600672

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 498-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION IN SEAT TRACK WELL, STATION 498 TO 500 AND 500 A PLUS 10 INCH, LBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 480-520, LBL 45, WL 208 PER SRM 53-00-52.  (M)
